# SDR AALA201908199004

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 27,809 hours, 10,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 4R PASSENGER DOOR ACCUMULATOR PRESSURE IS LOW. FILLED 4R PASSENGER DOOR ACCUMULATOR PRESSURE IAW AMM 52-10-00.
